Injectafer-induced hypophosphatemia (HPP) is an Injectafer side effect causing muscle weakness, fatigue, and severe nausea. In turn, these hypophosphatemia symptoms can lead to Injectafer-related medical complications including osteomalacia, arrhythmias, cardiac arrest, respiratory failure, and rhabdomyolysis.
Injectafer is one of several intravenous iron supplements available for use in the US, but Injectafer is the only iron deficiency drug product formulated with ferric carboxymaltose (FCM). According to medical studies, ferric carboxymaltose can cause Injectafer-induced hypophosphatemia.
Medical research studies have found that hypophosphatemia is diagnosed more often after Injectafer injections are given, i.e., Injectafer-induced hypophosphatemia, compared to when iron deficiency anemia patients receive other iron injection treatments. Put otherwise, it appears that the ferric carboxymaltose in Injectafer causes an increased risk of hypophosphatemia
We are investigating possible drug injury lawsuits involving Injectafer side effects for patients who are diagnosed with hypophosphatemia following an Injectafer iron injection treatment and thereafter develop Injectafer-related medical complications.[Read article in full at original source]